MathSciNet Relay Station
MathSciNet bibliographic data
MR1883745 93D15 (34G20 35L70 93C20)
Attouch, Hedy; Czarnecki, Marc-Olivier Asymptotic control and stabilization of nonlinear oscillators with non-isolated equilibria. J. Differential Equations 179 (2002), no. 1, 278–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement